MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 2101-0200
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There has been one other events for the lot referenced.
 
Event or Problem Description
Our company representative reported that" the groove portion of the product is broken.The problem of the product was noticed after the patient was applied.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding thread damage involving a cutting edge impactor was reported.The event was confirmed via evaluation of the returned device.Method & results: product evaluation and results: examination of the returned device with engineer indicated damage observed on the threads consistent with contact against hard object.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: examination of the returned device with engineer indicated damage observed on the threads consistent with contact against hard object.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.The exact cause of the event could not be determined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.After review of the inv conclusion, the reported hazard and risk assessment was updated and this event was deemed not reportable as per the following: a review of the peripheral legacy instruments risk table, a0000880 ver.5, for any hazard resulting in extended surgery time indicates that the highest potential severity of harm is s3 with a potential occurrence level o1.Additionally, a review of the complaint history data for the past four years indicated there have been no reports of serious injury or death as a result of similar events with this device family.Based upon this review, it is unlikely that a serious injury or death would result if this event were to recur.Therefore, this event is not reportable.

Brand Name
UNIVERSAL IMPACTOR/POSTIONER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9702561
Report Number0002249697-2020-00279
Device Sequence Number1742594
Product Code LPH
UDI-Device Identifier07613327211511
UDI-Public07613327211511
Combination Product (Y/N)N
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2101-0200
Device Catalogue Number2101-0200
Device Lot Number144495
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;